# SDR AU970240

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhavxx DH82AROBRTSN
- Engine: Dhavxx GIPSYMAJOR1
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburettor
- Condition: Contaminated
- Location: Fuel Contl/Carb
- Stage of operation: TO
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(AUS) CARBURETTOR BANJO FITTING CONTAMINATED WITH WATER AND SEDIMENT -AIRCRAFT CRASHED ON TAKEOFF
